Compactification and compactoidification
Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 43-50.
@article{AMBP_1995__2_1_43_0,
     author = {Beckenstein, Edward and Narici, Lawrence and Schikhof, Wilhelm H.},
     title = {Compactification and compactoidification},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {43--50},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.18},
     zbl = {0846.46051},
     mrnumber = {1342803},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.18/}
}
E. Beckenstein; L. Narici; W. Schikhof. Compactification and compactoidification. Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 43-50. doi : 10.5802/ambp.18. https://ambp.centre-mersenne.org/articles/10.5802/ambp.18/

[1] Bachman, G., Beckenstein, E., Narici, L. AND Warner, S. Rings of continuous functions with values in a topological field, Trans. Amer. Math. Soc. 204, 1975, 91-112. | MR 402687 | Zbl 0299.54016

[2] Banaschewski, B.. Über nulldimensionale Räume, Math. Nachr. 13, 1955, 129-140. | MR 86287 | Zbl 0064.41303

[3] Beckenstein, E., Narici, L. AND Suffel, C. Topological algebras, North-Holland Mathematics Studies 24, Notas de Matemática 60, New York: North-Holland Publishing Co., 1977. | MR 473835 | Zbl 0348.46041

[4] Birkhoff, G.. Lattice theory, 3rd ed., American Mathematical Society Colloquium Publications 25, Providence, R.I.: 1967. | MR 227053 | Zbl 0153.02501

[5] Engelking, R., AND Ówka, S. On E-compact spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 6, 1958, 429-436. | MR 97042 | Zbl 0083.17402

[6] Halmos, P. Lectures on Boolean algebras, New York: Springer-Verlag, 1974. | Zbl 0285.06010

[7] Pierce, R.S. Rings of integer-valued continuous functions, Trans. Amer. Math. Soc. 100, 1961, 371-394. | MR 131438 | Zbl 0196.15401

[8] Prolla, J.B. Topics in functional analysis over valued division rings, North-Holland Mathematics Studies 77, Notas de Matemática 89, New York: North-Holland Publishing Co., 1982. | MR 688308 | Zbl 0506.46059

[9] Schikhof, W. Locally convex spaces over non-spherically complete valued fields I, II, Bull Soc. Math. Belg. Sér. B 38, 1986, 187-224. | MR 871313 | Zbl 0615.46071

[10] Schikhof, W. The closed convex hull of a compact set in a non-Archimedean locally convex space, Report 8646, Mathematics Department, Catholic University, Nijmegen, The Netherlands, 1986.

[11] Schikhof, W. The equalization of p-adic Banach spaces and compactoids, in P-adic Functional Analysis, 129-149, edited by N. De Grande-De Kimpe, S. Navarro and Wim H. Schikhof , Editorial Universidad de Santiago, Santiago, Chile : 1994. | MR 1103817

[12] Stone, M. Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41, 1937, 375-481. | JFM 63.1173.01 | MR 1501905 | Zbl 0017.13502

[13] Springer, T. Une notion de compacité dans la théorie des espaces vectoriels topolgiques, Indag. Math., 27, 1965, 182-189. | MR 180836 | Zbl 0128.34002

[14] A. Van Rooij, Non-archimedean functional analysis, New York: Marcel Dekker, 1978. | MR 512894 | Zbl 0396.46061

[15] J. Van Tiel, Espaces localement K-convexes, Indag. Math., 27, 1965, 249-289. | MR 179593 | Zbl 0133.06502

[16] Weir, M. Hewitt-Nachbin spaces, North-Holland Mathematics Studies 17, Notas de Matemática 57, New York: North-Holland Publishing Co., 1975. | MR 514909 | Zbl 0314.54002